[main page] Last changes: March 29th, 2017.

Publications

  1. Arnaudon, Marc; Cruzeiro, Ana Bela; Fang, Shizan
    Generalized stochastic Lagrangian paths for the Navier-Stokes equation.
    Annali della Scuola Normale Superiore di Pisa, Classe di Scienze, 2017, to appear
  2. Arnaudon, Marc; Li, Xue-Mei
    Reflected Brownian motion: selection, approximation and linearization.
    Electronic Journal of Probability 22 (2017), no. 31, 1-55
  3. Arnaudon, Marc; Bonnefont, Michel; Joulin, Aldéric
    Intertwinings and generalized Brascamp-Lieb inequalities.
    Revista Matemática Iberoamericana 2017, to appear
  4. Hajri, Hatem; Caglar, Mine; Arnaudon, Marc
    Application of stochastic flows to the sticky Brownian motion equation.
    Electronic Communications in Probability 2017, Vol. 22, paper no. 3, 1-10
  5. Arnaudon, Marc; Miclo, Laurent
    A stochastic algorithm finding p-means on the circle.
    Bernoulli 22(4), 2016, 2237-2300
  6. Bourmaud, Guillaume; Mégret, Rémi; Arnaudon, Marc; Giremus, Audrey
    Continuous-Discrete Extended Kalman Filter on Matrix Lie Groups Using Concentrated Gaussian Distribution.
    Journal of Mathematical Imaging and Vision, Volume 51, Issue 1 (2015), Page 209-228
  7. Arnaudon, Marc; Chen, Xin; Cruzeiro, Ana Bela
    Stochastic Euler-Poincaré reduction.
    Journal of Mathematical Physics, Vol 55, Issue 8, August 2014
  8. Arnaudon, Marc; Miclo, Laurent
    A stochastic algorithm finding generalized means on compact manifolds.
    Stochastic Processes and their Applications 124 (2014), pp. 3463-3479
  9. Antoniouk, Alexandra; Arnaudon, Marc
    Variational principle for weighted porous media equation.
    C. R. Acad. Sci. Paris, Ser. I 352 (2014) 31-34
  10. Arnaudon, Marc; Thalmaier, Anton; Wang, Feng-Yu
    Equivalent Harnack and Gradient Inequalities for Pointwise Curvature Lower Bound.
    Bull. Sci. Math. 138 (2014), pp. 643-655
  11. Antoniouk, Alexandra; Arnaudon, Marc; Cruzeiro, Ana Bela
    Generalized stochastic flows and applications to incompressible viscous fluids.
    Bull. Sci. Math 138 (2014), pp. 565-584
  12. Arnaudon, Marc; Miclo, Laurent
    Means in complete manifolds: uniqueness and approximation.
    ESAIM Probability and Statistics 18 (2014), 185--206
  13. Arnaudon, Marc; Barbaresco, Frédéric; Yang Le
    Riemannian medians and means with applications to radar signal processing.
    IEEE Journal of Selected Topics in Signal Processing, Vol. 7, No. 4, August 2013, 595--604
  14. Arnaudon, Marc; Nielsen, Frank
    On Approximating the Riemannian 1-Center.
    Computational Geometry: Theory and Applications, 46 (2013), no. 1, 93--104
  15. Arnaudon, Marc; Dombry, Clément; Phan, Anthony; Yang, Le
    Stochastic algorithms for computing means of probability measures.
    Stochastic Processes and their Applications 122 (2012), pp. 1437-1455
  16. Arnaudon, Marc; Barbaresco, Frédéric; Yang Le
    Medians and means in Riemannian geometry: existence, uniqueness and computation.
    Matrix Information Geometry (R. Bathia and F. Nielsen, Eds.) Springer (2012), 169--198
  17. Arnaudon, Marc; Cruzeiro, Ana Bela
    Lagrangian Navier-Stokes diffusions on manifolds: variational principle and stability.
    Bull. Sci. Math. 136 (2012), no. 8, 857--881.
  18. Arnaudon, Marc; Nielsen, Frank
    Medians and means in Finsler geometry.
    LMS Journal of Computation and Mathematics volume 15, pp. 23-37 (2012)
  19. Arnaudon, Marc; Cruzeiro, Ana Bela; Galamba, Nuno
    Lagrangian Navier-Stokes flows: a stochastic model.
    Journal of Physics A: Mathematical and Theoretical, 44 (2011), no. 17, 175501, 12 pp
  20. Arnaudon, Marc; Thalmaier, Anton
    The differentiation of hypoelliptic diffusion semigroups.
    Illinois Journal of Math. 54 (2010), no. 17
  21. Arnaudon, Marc; Cruzeiro, Ana Bela
    Stochastic Lagrangian flows on some compact manifolds.
    Stochastics An International Journal of Probability and Stochastic Processes, Vol. 84, Nos 2-3, April-June 2012, 367--381
  22. Arnaudon, Marc; Thalmaier, Anton
    Brownian motion and negative curvature.
    Boundaries and Spectra of Random Walks, Progress in Probability, Vol. 64, 145--163, Springer Basel (2011)
  23. Arnaudon, Marc; Thalmaier, Anton
    Li-Yau Type Gradient Estimates and Harnack Inequalities by Stochastic Analysis.
    Advanced Studies in Pure Mathematics 57 (2010) 29--48
  24. Arnaudon, Marc; Coulibaly, Abdoulaye, Thalmaier, Anton
    Horizontal diffusions in C^1 path space.
    Séminaire de Probabilités XLIII, 73--94, Lecture Notes in Mathematics 2006, Springer (2010)
  25. Arnaudon, Marc; Thalmaier, Anton; Wang, Feng-Yu
    Gradient estimates and Harnack inequalities on non-compact Riemannian manifolds.
    Stochastic Processes and their Applications, 119 (2009), no. 10, 3653--3670.
  26. Arnaudon, Marc; Breton, Jean-Christophe ; Privault, Nicolas
    convex ordering for random vectors using predictable representation.
    Potential Analysis, 29 (2008), no. 4, 327--349.
  27. Arnaudon, Marc; Thalmaier, Anton ; Ulsamer, Stefanie
    Existence of non-trivial harmonic functions on Cartan-Hadamard manifolds of unbounded curvature.
    Mathematische Zeitschrifft, 263 (2009), no. 2, 369--409.
  28. Arnaudon, Marc; Coulibaly, Koléhé Abdoulaye ; Thalmaier, Anton
    Brownian motion with respect to a metric depending on time: definition, existence and applications to Ricci flow.
    C. R. Acad. Sci. Paris, 346 (2008) no. 13--14, 773--778.
  29. Arnaudon, Marc; Driver, Bruce K.; Thalmaier, Anton
    Gradient estimates for positive harmonic functions by stochastic analysis.
    Stochastic Processes and their Applications, 117 (2007), no. 2, 202--220.
  30. Arnaudon, Marc; Thalmaier, Anton; Wang, Feng-Yu
    Harnack inequality and heat kernel estimates on manifolds with curvature unbounded below.
    Bull. Sci. Math. 130 (2006) 223--233
  31. Arnaudon, Marc; Simon, Thomas
    Concentration of the Brownian bridge on Cartan-Hadamard manifolds with pinched negative sectional curvature.
    Annales de l'institut Fourier 55 (2005), no. 3, 891--930.
  32. Arnaudon, Marc; Li, Xue-Mei
    Barycentres of measures transported by stochastic flows.
    Ann. Probab. 33 (2005), no. 4, 1509--1543.
  33. Arnaudon, Marc; Plank, Holger; Thalmaier, Anton
    A Bismut type formula for the Hessian of heat semigroups.
    C. R. Math. Acad. Sci. Paris 336 (2003), no. 8, 661--666. 58J65 (60G44)
  34. Arnaudon, Marc; Thalmaier, Anton
    Horizontal martingales in vector bundles.
    Séminaire de Probabilités, XXXVI, 419--456, Lecture Notes in Math., 1801, Springer, Berlin, 2003. 58J65 (60G48)
  35. Arnaudon, Marc; Thalmaier, Anton
    Yang-Mills fields and random holonomy along Brownian bridges.
    Ann. Probab. 31 (2003), no. 2, 769--790. 58J65 (60H07 60H30 81T13)
  36. Arnaudon, Marc; Bauer, Robert O.; Thalmaier, Anton
    A probabilistic approach to the Yang-Mills heat equation.
    J. Math. Pures Appl. (9) 81 (2002), no. 2, 143--166. 58J65 (58J35 60J65)
  37. Arnaudon, Marc; Belopolskaya, Yana; Paycha, Sylvie
    Renormalized Laplacians on a class of Hilbert manifolds and a Bochner-Weitzenb�ck type formula for current groups.
    Infin. Dimens. Anal. Quantum Probab. Relat. Top. 3 (2000), no. 1, 53--98. 58J65 (35J05 35R15 46T20)
  38. Arnaudon, Marc; Thalmaier, Anton
    Bismut type differentiation of semigroups.
    Prob. Theory and Math. Stat. (Vilnius, 1998), 23-32, VSP/TEV, Utrecht and Vilnius, 1999
  39. Arnaudon, M.
    Appendix to the preceding paper: "A remark on Tsirelson's stochastic differential equation" [in Séminaire de Probabilités, XXXIII, 291--303, Lecture Notes in Math., 1709, Springer, Berlin, 1999; MR 2001e:60111] by M. �mery and W. Schachermayer. Natural filtration of Brownian motion indexed by R in a compact manifold.
    (French) Séminaire de Probabilités, XXXIII, 304--314, Lecture Notes in Math., 1709, Springer, Berlin, 1999. 60J65
  40. Arnaudon, Marc; Li, Xue-Mei; Thalmaier, Anton
    Manifold-valued martingales, changes of probabilities, and smoothness of finely harmonic maps.
    Ann. Inst. H. Poincaré Probab. Statist. 35 (1999), no. 6, 765--791. 58J65 (58E20 60G48)
  41. Arnaudon, Marc; Thalmaier, Anton
    Stability of stochastic differential equations in manifolds.
    Séminaire de Probabilités, XXXII, 188--214, Lecture Notes in Math., 1686, Springer, Berlin, 1998. 60H10 (58G32)
  42. Arnaudon, M.; Thalmaier, A.
    Complete lifts of connections and stochastic Jacobi fields.
    J. Math. Pures Appl. (9) 77 (1998), no. 3, 283--315. 58G32 (60H30)
  43. Arnaudon, M.; Paycha, S.
    Regularisable and minimal orbits for group actions in infinite dimensions.
    Comm. Math. Phys. 191 (1998), no. 3, 641--662. 58D19 (22E65 58G26)
  44. Arnaudon, M.; Paycha, S.
    Stochastic tools on Hilbert manifolds: interplay with geometry and physics.
    Comm. Math. Phys. 187 (1997), no. 2, 243--260. 58G32 (58B20 60H30)
  45. Arnaudon, Marc
    Differentiable and analytic families of continuous martingales in manifolds with connection.
    Probab. Theory Related Fields 108 (1997), no. 2, 219--257. 58G32 (60G44)
  46. Paycha, S.; Arnaudon, M.
    Projections de mouvements browniens régularisés via l'action d'un groupe de Lie hilbertien.
    (French) [Projections of regularized Brownian motions via the action of a Hilbert-Lie group] Ann. Math. Blaise Pascal 3 (1996), no. 1, 103--110. 60J60 (58B25 58G32)
  47. Arnaudon, Marc
    Barycentres convexes et approximations des martingales continues dans les variétés.
    (French) [Convex barycenters and approximations of continuous martingales] Séminaire de Probabilités, XXIX, 70--85, Lecture Notes in Math., 1613, Springer, Berlin, 1995. 58G32 (60G44)
  48. Arnaudon, M.; Paycha, S.
    Factorisation of semi-martingales on principal fibre bundles and the Faddeev-Popov procedure in gauge theories.
    Stochastics Stochastics Rep. 53 (1995), no. 1-2, 81--107. 58G32 (58D20 60H99)
  49. Arnaudon, Marc
    Espérances conditionnelles et $\scr C$-martingales dans les variétés.
    (French) [Conditional expectations and $\scr C$-martingales in manifolds] Séminaire de Probabilités, XXVIII, 300--311, Lecture Notes in Math., 1583, Springer, Berlin, 1994. 58G32 (60G48)
  50. Arnaudon, Marc
    Comportements de martingales et de semi-martingales dans des variétés.
    (French) [Behavior of martingales and semimartingales in manifolds] Thèse, Université Louis Pasteur, Strasbourg, 1994. Prépublication de l'Institut de Recherche Mathématique Avancée [Prepublication of the Institute of Advanced Mathematical Research], 1993/37. Université Louis Pasteur, Département de Mathématique, Institut de Recherche Mathématique Avancée, Strasbourg, 1993. 140 pp. 58G32 (60G48)
  51. Arnaudon, Marc
    Propriétés asymptotiques des semi-martingales à valeurs dans des variétés à bord continu.
    (French) [Asymptotic properties of semimartingales with values in manifolds with continuous boundary] Séminaire de Probabilités, XXVII, 182--201, Lecture Notes in Math., 1557, Springer, Berlin, 1993. 58G32 (60G48)
  52. Arnaudon, Marc
    Dédoublement des variétés à bord et des semi-martingales.
    (French) [Doubling of manifolds with boundary and semimartingales] Stochastics Stochastics Rep. 44 (1993), no. 1-2, 43--63. 58G32 (60G44)
  53. Arnaudon, Marc
    Semi-martingales dans les espaces homogènes.
    (French) [Semimartingales in homogeneous spaces] Ann. Inst. H. Poincaré Probab. Statist. 29 (1993), no. 2, 269--288. 58G32 (60G44)
  54. Arnaudon, Marc
    Caractéristiques locales des semi-martingales et changements de probabilités.
    (French) [Local characteristics of semimartingales and change of probabilities] Ann. Inst. H. Poincaré Probab. Statist. 29 (1993), no. 2, 251--267. 60G44 (58G32 60G30)
  55. Arnaudon, Marc
    Propriétés asymptotiques des semi-martingales à valeurs dans des variétés à bord peu régulier.
    (French) [Asymptotic properties of semimartingales with values in manifolds with nonsmooth boundary] C. R. Acad. Sci. Paris Sér. I Math. 316 (1993), no. 7, 717--722. 60G44 (58G32)
  56. Arnaudon, Marc
    Connexions et martingales dans les groupes de Lie.
    (French) [Connections and martingales in Lie groups] With an appendix by Pierre Mathieu and the author. Lecture Notes in Math., 1526, Séminaire de Probabilités, XXVI, 146--156, Springer, Berlin, 1992. 58G32 (22E99 60G44)
  57. Arnaudon, Marc
    Caractéristiques locales des semi-martingales et changements de probabilités.
    (French) [Local characteristics of semimartingales and changes of probabilities] C. R. Acad. Sci. Paris Sér. I Math. 313 (1991), no. 4, 175--178. 60G44 (60B15 60H07 60J60)

Marc Arnaudon,
Département de Mathématiques, SP2MI,
Boulevard Marie et Pierre Curie, Téléport 2,
BP 30179, F-86962 Futuroscope-Chasseneuil cedex